# SDR MWEA011453

- Difficulty date: November 20, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 39176601
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INBOARD FLAP FITTING IS CRACKED AND BENT.  REMOVED, LOCATED, DRILLED AND INSTALLED LEFT HAND INBOARD FLAP FITTING.
